# SDR N6WA2016061802

- Difficulty date: June 18, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 28,774 hours, 20,669 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unknown
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY DOOR CAUTION MESSAGE ON GROUND.  UPON INSPECTION, FOUND RT EMERGENCY DOOR LATCH IN THE OPEN POSITION.  REMOVED AND REINSTALLED DOOR IAW AMM 52-51-00, NO FURTHER MESSAGES OR DEFECTS NOTED AT THIS TIME.  OK FOR SERVICE.
